# SDR ASOA2012101802361

- Difficulty date: September 26, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 24,350 hours, 22,120 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9, FS 409.00 - FS 409.00+128 CORRODED AROUND NUMEROUS NUTPLATES ON FLOOR SUPPORT CAP INBB SIDE.   REMOVED FLOOR SUPPORT CAP FROM LBL 9 IAW SRM 51-42-06.  INSTALLED NEW FLOOR SUPPORT CAP AT  LBL 9, FS 409 - FS 409.112 BY COMPLING WITH STEPS 1, 2, 4 & 8 OF REO 601R-53-31-765 AT  REO 601R-53-31-767, REV A.  LOCATED AND DRILLED FASTENER ATTACHMENT HOLES IN NEW FLOOR SUPPORT CAP AT LBL 9, FS 409.50 - FS 409.00+118 IAW REO 601R-53-31-765, STEP 3.
